# SDR ASOA2014052310570

- Difficulty date: May 19, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 27,973 hours, 25,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED GLOW STRIP MISSING ON SERVICE DOOR FOR EMERGENCY LIGHTING.  REPLACED GLOW STRIP ON SERVICE DOOR, IAW AMM 33-51-19.
